# SDR UALA2012103106254

- Difficulty date: October 29, 2012
- Submitted: November 3, 2012
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 91,838 hours, 11,151 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 980 RBL 20 - RBL 50 UPPER DECK FLOORBEAM CORRODED.  MAJOR REPAIR ACCMP'D: REMOVED DAMAGE.  FABRICATED AND INSTALLED REPAIR IAW SRM 53-20-51 REPAIR 4.
